Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 35, NWS Corpus Christi, TX

May 12, 2015Calhoun County, Texas

NWS Corpus Christi, TX issued this flash flood warning at May 12, 2015, 2:18 PM CDT for Calhoun County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2015, 2:18 PM CDT (19:18 UTC)
Expired
May 12, 2015, 5:15 PM CDT
In force
3 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

County Calhoun County, TX

The radar

The Corpus Christi radar (KCRP), 136 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 3:09 PM CDTFLASH FLOOD1 Sse Kamay, TXWATER OVER THE ROAD ON FM1679 JUST SOUTHWEST OF HIGHWAY 87 INTERSECTION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 51 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 7.3 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-276 J/kg
Mixed-layer LCL
1176 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

459 
WGUS54 KCRP 121918
FFWCRP
TXC057-122215-
/O.NEW.KCRP.FF.W.0035.150512T1918Z-150512T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
218 PM CDT TUE MAY 12 2015

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN CALHOUN COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 515 PM CDT
    
* AT 217 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO 
  BEGIN SHORTLY. THESE STORMS ARE MOVING SLOWLY NORTH...AND ARE 
  PRODUCING RAINFALL RATES OF 2 TO 3 INCHES PER HOUR IN SOME 
  LOCATIONS. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PORT LAVACA...POINT COMFORT...POINT COMFORT...LONG MOTT...OLIVIA...
  SCHICKE POINT...PORT ALTO...KAMEY...MAGNOLIA BEACH...ALAMO BEACH...
  KAMAY AND GREEN LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2864 9632 2855 9652 2842 9674 2859 9692
      2863 9686 2867 9673 2871 9666 2870 9666
      2867 9663 2870 9657 2870 9643 2872 9641
      2864 9641 2863 9637 2866 9636 2867 9639
      2868 9633 2867 9632

$$

GW
2 follow-up statements
626 
WGUS74 KCRP 122014
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
314 PM CDT TUE MAY 12 2015

TXC057-122215-
/O.CON.KCRP.FF.W.0035.000000T0000Z-150512T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CALHOUN TX-
314 PM CDT TUE MAY 12 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
NORTHERN CALHOUN COUNTY...

AT 312 PM CDT...LOCAL LAW ENFORCEMENT REPORTED WATER OVER THE ROAD 
ON FM 1679 JUST WEST OF THE BRIDGE AND NEAR HIGHWAY 87. RAINFALL 
AMOUNTS OF 2 TO 3 INCHES OVER THE LAST 90 MINUTES HAVE BEEN 
ESTIMATED FROM THE RADAR. FLASH FLOODING IS ALREADY OCCURRING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PORT LAVACA...POINT COMFORT...POINT COMFORT...OLIVIA...SCHICKE
POINT...PORT ALTO...KAMEY...MAGNOLIA BEACH...ALAMO BEACH AND KAMAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2864 9632 2855 9652 2848 9664 2859 9692
      2863 9686 2867 9673 2871 9666 2870 9666
      2867 9663 2870 9657 2870 9643 2872 9641
      2864 9641 2863 9637 2866 9636 2867 9639
      2868 9633 2867 9632

$$

GW
857 
WGUS74 KCRP 122112
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
412 PM CDT TUE MAY 12 2015

TXC057-122215-
/O.CON.KCRP.FF.W.0035.000000T0000Z-150512T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CALHOUN TX-
412 PM CDT TUE MAY 12 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
NORTHEASTERN CALHOUN COUNTY...

AT 408 PM CDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE WARNED 
AREA...NEAR AND SOUTH OF PORT LAVACA. UP TO THREE INCHES OF RAIN 
HAVE ALREADY FALLEN. FLASH FLOODING HAS BEEN REPORTED EARLIER.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... PORT 
LAVACA...POINT COMFORT...OLIVIA...SCHICKE POINT...PORT 
ALTO...KAMEY...MAGNOLIA BEACH...ALAMO BEACH AND KAMAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST 
FLOOD DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2864 9632 2855 9652 2853 9655 2861 9673
      2865 9679 2867 9673 2871 9666 2870 9666
      2867 9663 2870 9657 2870 9643 2872 9641
      2864 9641 2863 9637 2866 9636 2867 9639
      2868 9633 2867 9632

$$

GW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 12, 1:00 PM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, May 12, 1:00 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
100 PM CDT TUE MAY 12 2015

.DISCUSSION...SEE 18Z AVIATION DISCUSSION.

&&

.AVIATION...WITH RESPECT TO CONVECTION...AM BANKING ON A BLEND OF
TTU AND NSSL TIMING FOR CONVECTION...MEANING THERE WILL BE A
CHANCE FOR TSRA AT KLRD BETWEEN 23Z AND 09Z (USING TEMPOS EXCEPT
DO HAVE CATEGORICAL THUNDER AROUND 05Z)...WITH NO RAIN IN THE
FORECAST AFTER 13/12Z. FARTHER EAST IT GET EVEN TRICKIER AS
EXPECTING MOST OF THE WIDESPREAD CONVECTION TO STAY NORTH OF AREA
(AT LEAST THE STRONGER ACTIVITY)...BUT THEN COULD HAVE SOME MOVE
IN OVERNIGHT/AFTER 06Z. AS A RESULT...DO HAVE TEMPO
SHOWERS/THUNDER AT EASTERN TERMINALS AFTER 13/07Z...WITH PROB30
SHRA/TSRA MAINLY AFTER 12Z WEDNESDAY. AM EXPECTING CIGS TO REMAIN
VFR OUTSIDE OF ANY CONVECTION THIS AFTERNOON...EXCEPT AT KLRD
WHERE CIGS STAY MVFR. HOWEVER...AM EXPECTING A RETURN TO ALL
TERMINALS OVERNIGHT. LIGHT WINDS (EASTERLY) INCREASE TONIGHT AS
FRONT MOVES NORTH AND S/W MOVES NORTHWEST OF AREA. A BIT STRONGER
SE WINDS (ABV 11KT) BY 14Z MOST TERMINALS.

&&

.PREV DISCUSSION... /ISSUED 1020 AM CDT TUE MAY 12 2015/

DISCUSSION...ATMOSPHERE WILL NEED TIME TO RECOVER BEFORE THE NEXT
ROUND OF CONVECTION CAN GET GOING...AND MAIN CONCERN WILL BE LATE
THIS EVENING/OVERNIGHT WITH ANOTHER ROUND OF STORMS POSSIBLY
COMING OUT OF THE RIO GRANDE AND MOVING EAST (THESE ARE FORECAST
TO WEAKEN MORE AS THEY MOVE TOWARD EASTERN AREAS OF SOUTH TEXAS
THROUGH). BEFORE MAKING ANY CHANGES TO THE PERIODS TONIGHT AND
WEDNESDAY...WILL LOOK AT NEW MODEL DATA ESPECIALLY THE 4 KM. NSSL
MESO MODEL DID AMAZINGLY WELL OVERNIGHT FOR THIS RECENT EVENT...AS
IT DEPICTED A BLOW-UP OF CONVECTION NEAR KCRP OVERNIGHT. MAY USE
THAT MODEL AGAIN AS A GUIDE FOR TONIGHT.

CONCERNING CHANGES...LOWERED POPS FOR THIS MORNING AND GENERALLY
ADJUSTED THEM DOWN FOR THIS AFTERNOON. ALSO...REMOVED THUNDER FOR
THIS MORNING. WILL LIKELY HAVE TO EXTEND THE FFA FOR TONIGHT BUT
AGAIN WILL WAIT AND GET A BETTER HANDLE ON NEW FORECAST DATA AND
SEE HOW THIS PANS OUT WITH WHAT THE FORECAST HAS FOR THE NEXT FEW
PERIODS.

FINALLY...WILL MONITOR RIP CURRENT RISK. MAY HAVE TO UPDATE TO
HIGH RISK IF WINDS START TO COME UP MORE...AS SWELLS AND SWELL
PERIODS HAVE INCREASED AGAIN (BUT WINDS OFFSHORE ARE RECOVERING).

MARINE...THINGS QUIETING DOWN...WILL TAKE TIME FOR AREA TO
RECOVER. RAIN CHANCES SHOULD DIMINISH THIS MORNING...BUT SHOWERS
POSSIBLE AGAIN THIS AFTERNOON (MAYBE THUNDER).

PREV DISCUSSION... /ISSUED 637 AM CDT TUE MAY 12 2015/

DISCUSSION...UPDATED FOR 12Z AVIATION.

AVIATION...LIGHT RAIN MAY PERSIST FOR A FEW MORE HOURS AT
CRP/VCT. GUSTY WINDS MAY ALSO CONTINUE FOR THE NEXT SEVERAL HOURS
AT ALI/CRP. EXPECT MOSTLY A MIX OF MVFR/LOW END VFR CEILINGS
THROUGH THE PERIOD. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE LATER THIS AFTERNOON AND EVENING AND HAVE INCLUDED TEMPO
TSRA TO ACCOUNT FOR THIS POSSIBILITY.

PREV DISCUSSION... /ISSUED 424 AM CDT TUE MAY 12 2015/

SHORT TERM (TODAY THROUGH WEDNESDAY)...VERY ACTIVE MORNING THUS
FAR ACROSS SOUTH TEXAS...WITH FLASH FLOODING AND A FEW SEVERE
WEATHER EVENTS ACROSS SOUTH TEXAS. FLOODING CONCERNS HAVE SHIFTED
TO THE COASTAL BEND AS COPIOUS AMOUNTS OF MOISTURE HAS INTERACTED
WITH STALLING BOUNDARY. ALSO...IT APPEARS AN MCV HAS DEVELOPED
ALONG THE COASTAL BEND WHICH HAS AIDED IN ADDITIONAL SHOWERS AND
THUNERSTORMS. ABOUT 4 INCHES OF RAIN HAS FALLEN AT THE KCRP OVER
THE LAST TWO HOURS...WITH NUMEROUS REPORTS OF FLOODING COMING IN
FROM ACROSS THE CITY. YESTERDAY EVENING...HEAVIEST THUNDERSTORM
ACTIVITY OCCURRED ACROSS THE WESTERN ZONES WHERE 6 TO POSSIBLY 10
INCHES OF RAIN FELL ACROSS SE WEBB COUNTY INTO SOUTHERN DUVAL
COUNTY.

SHOWERS AND THUNDERSTORMS CURRENTLY ACROSS THE EASTERN PART OF THE
CWA SHOULD CONTINUE TO PUSH EASTWARD AS THE MORNING PROGRESSES.
THIS MAY PROVIDE A LULL IN CONVECTION...BUT ADDITIONAL SHOWERS AND
THUNDERSTORMS SHOULD DEVELOP BY THIS AFTERNOON INTO THIS EVENING
AS BOUNDARY RETREATS TO THE NORTH. ANY ADDITIONAL HEAVY RAINFALL
WILL EASILY CAUSE MORE FLASH FLOODING CONCERNS. ANOTHER 2 TO 4
INCHES OF RAIN WITH LOCALLY HIGHER AMOUNTS COULD BE POSSIBLE. WILL
LEAVE THE FLASH FLOOD WATCH IN EFFECT FOR THROUGH EARLY THIS
EVENING FOR NOW. IF FLOODING THREAT CONTINUES PAST THIS
EVENING...THEN FLASH FLOOD WATCH MAY NEED TO BE EXTENDED IN TIME.
MEAN TROUGH AXIS WILL REMAIN TO THE WEST ON WEDNESDAY WITH PWATS
STILL AROUND 1.8 TO 1.9 INCHES. THIS WILL RESULT IN DECENT RAIN
CHANCES AGAIN ON WEDNESDAY AND HAVE KEPT CHANCE TO LIKELY POPS IN
THE FORECAST.

LONG TERM (WEDNESDAY NIGHT THROUGH MONDAY)...FEW CHANGES MADE TO
THE EXTENDED FORECAST. WILL SEE A DECREASE IN POPS THURSDAY INTO
FRIDAY IN WAKE UP THIS UPPER LVL LOW/TROUGH...AND DEPTH OF MOISTURE
ACROSS THE REGION DECREASES. HOWEVER...NEXT DEEP UPPER LOW BEGINS
DIGGING INTO THE SOUTHERN WEST COAST AND SERIES OF SHORTWAVES WILL
CONTINUE MOVING ACROSS THE REGION. WITH LESS MOISTURE OVER THE
REGION...ANTICIPATE LESS HEAVY RAINFALL AND COVERAGE OF SHOWERS AND
STORMS FOR THE LATE WEEK. NEXT UPPER LOW AND TROUGH LIFTS FROM THE
DESERT SOUTHWEST TO THE NORTHEAST THROUGH THE WEEKEND INTO EARLY
NEXT WEEK.

TEMPERATURES WILL BE ON A VERY GRADUAL WARMING TREND THROUGH THE END
OF THE WEEK. HIGHS WILL BE IN THE MID TO UPPER 80S THURSDAY...AND IN
THE MID 80S TO MID 90S BY THE WEEKEND. LOWS WILL ALSO BE ON THE
RISE...GOING FROM THE LOWER 70S IN THE MID WEEK TO THE MID 70S BY
THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    82  75  82  74  85  /  40  60  40  50  30
VICTORIA          82  72  81  72  84  /  40  60  60  50  40
LAREDO            82  72  85  71  88  /  50  70  60  50  40
ALICE             83  73  83  72  87  /  50  60  50  50  40
ROCKPORT          81  76  81  74  83  /  30  60  40  50  30
COTULLA           79  70  83  70  88  /  50  80  70  50  40
KINGSVILLE        83  75  84  73  87  /  40  60  40  50  30
NAVY CORPUS       80  76  81  75  83  /  30  60  40  50  30

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
     ZONES: DUVAL...JIM WELLS...LA SALLE...LIVE OAK...MCMULLEN...
     WEBB.

     FLASH FLOOD WATCH UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...KLEBERG...
     NUECES...REFUGIO...SAN PATRICIO...VICTORIA.

     HIGH RIP CURRENT RISK THROUGH LATE TONIGHT FOR THE FOLLOWING
     ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES.

GM...NONE.

&&

GW/86...AVIATION
Hazardous weather outlook, May 12, 11:53 AM CDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1153 AM CDT TUE MAY 12 2015

GMZ230-235-250-255-270-275-TXZ229>234-239>247-131100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
1153 AM CDT TUE MAY 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH TEXAS THROUGH
THIS EVENING. HOWEVER...THE FLASH FLOOD WATCH HAS BEEN EXTENDED
UNTIL NOON WEDNESDAY FOR WEBB...DUVAL...JIM WELLS...LA SALLE...
MCMULLEN...AND LIVE OAK COUNTIES.

THERE IS A HIGH RISK OF RIP CURRENTS ALONG GULF-FACING BEACHES
THROUGH TONIGHT...DUE TO THE STORMS WHICH MOVED THROUGH THE AREA
MONDAY MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PERIODS OF HEAVY RAIN ARE EXPECTED TO CONTINUE THROUGH MUCH OF THE
WEEK...WITH ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES...AND
LOCALLY HIGHER AMOUNTS POSSIBLE. LOCALLY HEAVY RAIN COULD LEAD TO
FLOODING PROBLEMS ALONG AREA RIVERS AND STREAMS...AS WELL AS LOW
LYING URBAN AREAS.

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG GULF-FACING BEACHES
ON WEDNESDAY.

SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE SATURDAY NIGHT INTO
SUNDAY WITH MODERATE TO STRONG SOUTHEAST FLOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...REPORTS
OF HEAVY RAIN AND FLASH FLOODING WOULD BE APPRECIATED.

GW/TB/LK

In the hours before

Local storm report, May 12, 9:09 AM CDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
909 AM CDT TUE MAY 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     MARINE TSTM WIND 2 NW CORPUS CHRISTI NOR 27.84N 97.40W
05/12/2015  M43.00 MPH       GMZ230             TX   MESONET

            PORT ARANSAS T-COON 37 KNOT GUST

0331 AM     TSTM WND GST     1 S CORPUS CHRISTI      27.69N 97.29W
05/12/2015  M66.00 MPH       NUECES             TX   ASOS

            66 MPH WIND GUST AT NAS CC

0406 AM     MARINE TSTM WIND 12 SSW MALAQUITE BEACH  27.30N 97.40W
05/12/2015  M46.00 MPH       KLEBERG            TX   MESONET

            BAFFIN BAY 39.8 KNOTS PEAK.

0406 AM     MARINE TSTM WIND 5 NNE ROCKPORT          28.11N 97.02W
05/12/2015  M48.00 MPH       ARANSAS            TX   MESONET

            COPANO BAY 42 KNOTS GUST

0418 AM     MARINE TSTM WIND 2 NNW PADRE ISLES COUNT 27.63N 97.24W
05/12/2015  M55.00 MPH       NUECES             TX   MESONET

            PACKERY CHANNEL 48 KNOT PEAK GUST

0430 AM     MARINE TSTM WIND NURSERY                 27.83N 97.51W
05/12/2015  M41.00 MPH       VICTORIA           TX   MESONET

0500 AM     MARINE TSTM WIND 1 E PORT ARANSAS        27.83N 97.05W
05/12/2015  M46.00 MPH       NUECES             TX   C-MAN STATION

            PEAK GUST AT PORT ARANSAS C-MAN 40 KNOTS

0700 AM     HEAVY RAIN       5 N ROBSTOWN            27.87N 97.66W
05/12/2015  M6.00 INCH       SAN PATRICIO       TX   TRAINED SPOTTER

            MORE THAN 6 INCHES IN CALALLEN

0700 AM     HEAVY RAIN       9 SE CORPUS CHRISTI     27.61N 97.19W
05/12/2015  M4.60 INCH       GMZ250             TX   NWS EMPLOYEE

0700 AM     HEAVY RAIN       10 SE CORPUS CHRISTI    27.60N 97.18W
05/12/2015  M7.11 INCH       GMZ250             TX   ASOS

            2.5 INCHES IN 30 MINS.

0700 AM     HEAVY RAIN       CORPUS CHRISTI          27.78N 97.51W
05/12/2015  M4.81 INCH       NUECES             TX   ASOS

0700 AM     HEAVY RAIN       3 S WOODSBORO           28.19N 97.32W
05/12/2015  M5.37 INCH       REFUGIO            TX   COCORAHS

0700 AM     HEAVY RAIN       12 NW MATHIS            28.22N 97.96W
05/12/2015  M4.96 INCH       LIVE OAK           TX   COCORAHS

0700 AM     HEAVY RAIN       BAYSIDE                 28.08N 97.24W
05/12/2015  M6.50 INCH       REFUGIO            TX   TRAINED SPOTTER

0824 AM     TSTM WND GST     PORT LAVACA             28.61N 96.62W
05/12/2015  M58.00 MPH       CALHOUN            TX   CO-OP OBSERVER

            POWER OUT IN PORT LAVACA. GUST AT PORT LAVACA T-COON AT
            824 AM.

0824 AM     MARINE TSTM WIND 6 N MCFADDIN            28.64N 97.02W
05/12/2015  M58.00 MPH       VICTORIA           TX   MESONET

            PORT LAVACA GUST TO 50 KNOTS

&&

PZABEL
Local storm report, May 12, 12:11 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1211 PM CDT TUE MAY 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND DMG     12 WSW PREMONT          27.29N 98.30W
05/11/2015                   DUVAL              TX   LAW ENFORCEMENT

            POWER POLES BLOWN DOWN NEAR FM 1329 AND CR 236

0118 AM     MARINE TSTM WIND 2 E PORT OCONNOR        28.45N 96.40W
05/12/2015  M42.00 MPH       GMZ330             TX   MESONET

            PORT OCONNOR T-COON GUST 37 KNOTS

0312 AM     TSTM WND DMG     6 SSE CORPUS CHRISTI    27.69N 97.46W
05/12/2015                   NUECES             TX   BROADCAST MEDIA

            POWER POLES SNAPPED ON EVERHART NEAR BONNER.

0400 AM     FLASH FLOOD      AGUA DULCE              27.78N 97.91W
05/12/2015                   NUECES             TX   PUBLIC

            NUMEROUS ROADS AND PARKING LOTS FLOODED PER PHOTOS. TIME
            ESTIMATED FROM RADAR.

0415 AM     FLASH FLOOD      ROBSTOWN                27.80N 97.66W
05/12/2015                   NUECES             TX   PUBLIC

            NUMEROUS ROADS FLOODED PER PHOTOS. TIME ESTIMATED FROM
            RADAR.

0430 AM     FLASH FLOOD      8 W CORPUS CHRISTI      27.77N 97.63W
05/12/2015                   NUECES             TX   NWS EMPLOYEE

            LANES CLOSED ON HWY 44 AT CLARKWOOD DUE TO WATER OVER
            ROAD.

0530 AM     FLASH FLOOD      ARANSAS PASS            27.89N 97.14W
05/12/2015                   SAN PATRICIO       TX   PUBLIC

            NUMEROUS ROADS FLOODED PER PHOTOS. TIME ESTIMATED FROM
            RADAR.

0530 AM     FLASH FLOOD      PORT ARANSAS            27.83N 97.08W
05/12/2015                   NUECES             TX   PUBLIC

            NUMEROUS ROADS FLOODED PER PHOTOS. TIME ESTIMATED FROM
            RADAR.

&&

PZABEL
Local storm report, May 12, 12:12 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1212 PM CDT TUE MAY 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     FLASH FLOOD      BRUNI                   27.43N 98.84W
05/11/2015                   WEBB               TX   CO-OP OBSERVER

            LOW LYING AREAS AROUND BRUNI FLOODED DUE TO 5 INCHES OF
            RAINFALL.

0710 PM     TSTM WND DMG     8 SE REALITOS           27.34N 98.46W
05/11/2015                   DUVAL              TX   LAW ENFORCEMENT

            TREES DOWN IN RAMIREZ.

0710 PM     TSTM WND DMG     12 WSW PREMONT          27.29N 98.30W
05/11/2015                   DUVAL              TX   LAW ENFORCEMENT

            POWER POLES BLOWN DOWN NEAR FM 1329 AND CR 236

0935 PM     FLASH FLOOD      RAMIREZ                 27.35N 98.41W
05/11/2015                   DUVAL              TX   LAW ENFORCEMENT

            DUVAL SHERIFFS OFFICE REPORTED FM 339 NEAR RAMIREZ WAS
            CLOSED DUE TO FLOODING. COUNTY ROAD 250 SOUTH OF RAMIREZ
            TO FM 3249 WAS ALSO CLOSED.

1005 PM     FLOOD            6 W REALITOS            27.44N 98.63W
05/11/2015                   DUVAL              TX   LAW ENFORCEMENT

            STATE HIGHWAY 16 NEAR COUNTY ROAD 313 CLOSED DUE TO HIGH
            WATER.

0118 AM     MARINE TSTM WIND 2 E PORT OCONNOR        28.45N 96.40W
05/12/2015  M42.00 MPH       GMZ330             TX   MESONET

            PORT OCONNOR T-COON GUST 37 KNOTS

0207 AM     TSTM WND GST     N CORPUS CHRISTI        27.77N 97.50W
05/12/2015  M59.00 MPH       NUECES             TX   ASOS

            59 MPH WIND GUST AT CORPUS CHRISTI INTERNATIONAL AIRPORT.

0209 AM     TSTM WND GST     N CORPUS CHRISTI        27.77N 97.50W
05/12/2015  M59.00 MPH       NUECES             TX   ASOS

0312 AM     TSTM WND DMG     6 SSE CORPUS CHRISTI    27.69N 97.46W
05/12/2015                   NUECES             TX   BROADCAST MEDIA

            POWER POLES SNAPPED ON EVERHART NEAR BONNER.

0325 AM     FLASH FLOOD      CORPUS CHRISTI          27.71N 97.29W
05/12/2015                   NUECES             TX   EMERGENCY MNGR

            WATER OVER THE ROADWAYS IN THE NORTHWEST PART OF CORPUS
            CHRISTI.

0330 AM     MARINE TSTM WIND 2 NW CORPUS CHRISTI NOR 27.84N 97.40W
05/12/2015  M43.00 MPH       GMZ230             TX   MESONET

            PORT ARANSAS T-COON 37 KNOT GUST

0330 AM     FLASH FLOOD      BENAVIDES               27.60N 98.41W
05/12/2015                   DUVAL              TX   LAW ENFORCEMENT

            FLOODING OCCURRED IN BENAVIDES WITH 3-4 FEET OF WATER
            FLOWING THROUGH LOW LYING AREAS WITHIN CITY. WATER ALMOST
            REACHED CITY HALL. 3-5 FEET OF WATER OVER INTERSECTION OF
            HUMBLE AND MAIN STREETS.

0331 AM     TSTM WND GST     1 S CORPUS CHRISTI      27.69N 97.29W
05/12/2015  M66.00 MPH       NUECES             TX   ASOS

            66 MPH WIND GUST AT NAS CC

0355 AM     FLASH FLOOD      CORPUS CHRISTI          27.71N 97.29W
05/12/2015                   NUECES             TX   EMERGENCY MNGR

            SPID AT LEOPARD IS CLOSED DUE TO WATER OVER THE HIGHWAY.

0400 AM     FLASH FLOOD      ROBSTOWN                27.80N 97.66W
05/12/2015                   NUECES             TX   LAW ENFORCEMENT

            MANY ROADS IN AND AROUND ROBSTOWN FLOODED.

0400 AM     FLASH FLOOD      AGUA DULCE              27.78N 97.91W
05/12/2015                   NUECES             TX   PUBLIC

            NUMEROUS ROADS AND PARKING LOTS FLOODED PER PHOTOS. TIME
            ESTIMATED FROM RADAR.

0406 AM     MARINE TSTM WIND 5 NNE ROCKPORT          28.11N 97.02W
05/12/2015  M48.00 MPH       ARANSAS            TX   MESONET

            COPANO BAY 42 KNOTS GUST

0406 AM     MARINE TSTM WIND 12 SSW MALAQUITE BEACH  27.30N 97.40W
05/12/2015  M46.00 MPH       KLEBERG            TX   MESONET

            BAFFIN BAY 39.8 KNOTS PEAK.

0415 AM     FLASH FLOOD      ROBSTOWN                27.80N 97.66W
05/12/2015                   NUECES             TX   PUBLIC

            NUMEROUS ROADS FLOODED PER PHOTOS. TIME ESTIMATED FROM
            RADAR.

0415 AM     FLASH FLOOD      5 SW CORPUS CHRISTI     27.70N 97.48W
05/12/2015                   NUECES             TX   TRAINED SPOTTER

            SPOTTER REPORTED WATER FLOWING OVER FM 43 NEAR
            INTERSECTION WITH FM 665. ROAD WAS IMPASSABLE.

0418 AM     MARINE TSTM WIND 2 NNW PADRE ISLES COUNT 27.63N 97.24W
05/12/2015  M55.00 MPH       NUECES             TX   MESONET

            PACKERY CHANNEL 48 KNOT PEAK GUST

0425 AM     FLASH FLOOD      5 SE CORPUS CHRISTI     27.70N 97.36W
05/12/2015                   NUECES             TX   NWS EMPLOYEE

            FLOOD WATERS MAKING SARATOGA IMPASSABLE NEAR JOHN PAUL
            SCHOOL. FLOOD WATERS CAUSING PROBLEMS NEAR STAPLES AND
            EVERHART ALSO.

0430 AM     MARINE TSTM WIND NURSERY                 27.83N 97.51W
05/12/2015  M41.00 MPH       VICTORIA           TX   MESONET

0430 AM     FLASH FLOOD      8 W CORPUS CHRISTI      27.77N 97.63W
05/12/2015                   NUECES             TX   NWS EMPLOYEE

            LANES CLOSED ON HWY 44 AT CLARKWOOD DUE TO WATER OVER
            ROAD.

0443 AM     FLASH FLOOD      4 SE CORPUS CHRISTI     27.71N 97.37W
05/12/2015                   NUECES             TX   NWS EMPLOYEE

            SPID AND STAPLES FLOODED WITH CARS ABANDONED.

0500 AM     MARINE TSTM WIND 1 E PORT ARANSAS        27.83N 97.05W
05/12/2015  M46.00 MPH       NUECES             TX   C-MAN STATION

            PEAK GUST AT PORT ARANSAS C-MAN 40 KNOTS

0530 AM     FLASH FLOOD      PORT ARANSAS            27.83N 97.08W
05/12/2015                   NUECES             TX   PUBLIC

            NUMEROUS ROADS FLOODED PER PHOTOS. TIME ESTIMATED FROM
            RADAR.

0530 AM     FLASH FLOOD      ARANSAS PASS            27.89N 97.14W
05/12/2015                   SAN PATRICIO       TX   PUBLIC

            NUMEROUS ROADS FLOODED PER PHOTOS. TIME ESTIMATED FROM
            RADAR.

0700 AM     HEAVY RAIN       9 SE CORPUS CHRISTI     27.61N 97.19W
05/12/2015  M4.60 INCH       GMZ250             TX   NWS EMPLOYEE

0700 AM     HEAVY RAIN       10 SE CORPUS CHRISTI    27.60N 97.18W
05/12/2015  M7.11 INCH       GMZ250             TX   ASOS

            2.5 INCHES IN 30 MINS.

0700 AM     HEAVY RAIN       CORPUS CHRISTI          27.78N 97.51W
05/12/2015  M4.81 INCH       NUECES             TX   ASOS

0700 AM     HEAVY RAIN       3 S WOODSBORO           28.19N 97.32W
05/12/2015  M5.37 INCH       REFUGIO            TX   COCORAHS

0700 AM     HEAVY RAIN       12 NW MATHIS            28.22N 97.96W
05/12/2015  M4.96 INCH       LIVE OAK           TX   COCORAHS

0700 AM     HEAVY RAIN       BAYSIDE                 28.08N 97.24W
05/12/2015  M6.50 INCH       REFUGIO            TX   TRAINED SPOTTER

0700 AM     HEAVY RAIN       5 N ROBSTOWN            27.87N 97.66W
05/12/2015  M6.00 INCH       SAN PATRICIO       TX   TRAINED SPOTTER

            MORE THAN 6 INCHES IN CALALLEN

0824 AM     TSTM WND GST     PORT LAVACA             28.61N 96.62W
05/12/2015  M58.00 MPH       CALHOUN            TX   CO-OP OBSERVER

            POWER OUT IN PORT LAVACA. GUST AT PORT LAVACA T-COON AT
            824 AM.

0824 AM     MARINE TSTM WIND 6 N MCFADDIN            28.64N 97.02W
05/12/2015  M58.00 MPH       VICTORIA           TX   MESONET

            PORT LAVACA GUST TO 50 KNOTS

&&

PZABEL

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:06 PM CDTAreal Flood AdvisoryCRPWebb114 min
May 11, 7:32 PM CDTFlash Flood WarningCRPDuval3 hr
May 11, 7:41 PM CDTSpecial Weather StatementCRPBee49 min
May 11, 8:06 PM CDTAreal Flood AdvisoryCRPDuval114 min
May 11, 8:26 PM CDTSpecial Marine WarningCRP64 min
May 11, 9:23 PM CDTAreal Flood AdvisoryCRPJim Wells, Kleberg112 min
May 11, 10:00 PM CDTSpecial Weather StatementCRPMcMullen45 min
May 11, 10:20 PM CDTFlash Flood WarningCRPMcMullen115 min
May 11, 10:23 PM CDTAreal Flood AdvisoryCRPLive Oak2 hr
May 11, 10:37 PM CDTAreal Flood WarningCRPDuval113 min
May 11, 10:45 PM CDTSevere Thunderstorm WarningCRPLive Oak30 min
May 11, 11:22 PM CDTSpecial Weather StatementCRPBee38 min
May 11, 11:26 PM CDTSpecial Weather StatementCRPWebb34 min
May 11, 11:38 PM CDTSevere Thunderstorm WarningCRPBee, Live Oak, San Patricio52 min
May 12, 12:36 AM CDTAreal Flood AdvisoryCRPBee, Live Oak114 min
May 12, 12:51 AM CDTSpecial Weather StatementCRPRefugio24 min
May 12, 12:52 AM CDTRiver Flood WarningCRPBee33 hr
May 12, 12:55 AM CDTFlash Flood WarningCRPDuval, Webb3 hr
May 12, 1:25 AM CDTSpecial Weather StatementCRPRefugio35 min
May 12, 1:29 AM CDTSpecial Marine WarningCRP2 hr
May 12, 1:41 AM CDTAreal Flood AdvisoryCRPNueces, Refugio, San Patricio2 hr
May 12, 1:58 AM CDTSpecial Marine WarningCRP92 min
May 12, 2:03 AM CDTSpecial Weather StatementCRPNueces27 min
May 12, 2:07 AM CDTSevere Thunderstorm WarningCRPNueces23 min
May 12, 2:27 AM CDTFlash Flood WarningCRPNueces, Refugio, San Patricio3 hr
May 12, 2:37 AM CDTSpecial Weather StatementCRPKleberg38 min
May 12, 2:52 AM CDTTornado WarningCRPKleberg38 min
May 12, 3:02 AM CDTSpecial Marine WarningCRP58 min
May 12, 3:28 AM CDTSevere Thunderstorm WarningCRPNueces47 min
May 12, 3:31 AM CDTRiver Flood WarningCRPNueces65 hr
May 12, 3:39 AM CDTSpecial Marine WarningCRP96 min
May 12, 3:58 AM CDTAreal Flood WarningCRPDuval2 hr
May 12, 4:03 AM CDTSpecial Marine WarningCRP57 min
May 12, 4:07 AM CDTFlash Flood WarningCRPAransas, Nueces, San Patricio113 min
May 12, 4:57 AM CDTSpecial Marine WarningCRP2 hr
May 12, 5:26 AM CDTFlash Flood WarningCRPAransas, Nueces, Refugio, San Patricio3 hr
May 12, 6:58 AM CDTSpecial Marine WarningCRP2 hr
May 12, 7:23 AM CDTAreal Flood AdvisoryCRPAransas3 hr
May 12, 8:44 AM CDTSpecial Marine WarningCRP91 min
May 12, 10:45 AM CDTRip Current StatementCRPAransas, Calhoun, Kleberg, Nueces19 hr
May 12, 6:56 PM CDTAreal Flood AdvisoryCRPCalhoun2 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.